# SDR SIMA20121023001

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 31,765 hours, 29,435 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3546 THE CREW REPORTED THAT WHILE ON DESCENT INTO MIA RECEIVED A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  THE CREW FOLLOWED EMERGENCY PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN MIA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORM OPERATIONAL CHECK OF (5) WEIGHT ON WHEELS SWITCHES WITH GSE 212 AND THE OPERATIONAL CHECK WAS GOOD.  CLEANED AND INSPECT ALL WOW PROXIMITY SWITCHES AND THE OPERATIONAL CHECK WAS GOOD IAW AMM 32-63.  THE AIRCRAFT WAS RETURNED TO SERVICE.
